# SDR SWAA2021121352012

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 24,290 hours, 11,004 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 DOOR SLIDE GIRT BAR FABRIC APPEARS LOOSE ; / [01] COMPLIED WITH MT 725 - 61-06 REPOSITIONED GIRT IN CONTAINER
